I am a 29 year old female with no major health conditions. One week ago today I started experiencing a typical head cold. I was seen by my family doctor on Monday. She prescriped Cipro. On Tuesday I noticed my upper lip was a little numb, but only on the right side. I stopped the Cipro immediately. On Wednesday the tingling/numbness was much more intense in my upper lip area. Throughout the day it spread up to my nose and all the way to my bottom eyelid, but only on the right side. It is a very annoying sensation that is effecting my sleep and normal daily habits. The doctor mentioned to me that it could be Bell's Palsy, but I am showing no signs of muscle weakness. There is no drooping at this point. The numbness is only affecting my lip, upper lip, side of nose and up to my bottom eyelid only on the right side. My doctor gave me some predisone to help with any inflammation that may be causing the numbness. I feel like I have no idea what is going on with my face and I am not sure if my doctor does either. I don't have any symptoms of Bell's Palsy, except for the numbness/tingling sensation. What should I do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.